# SDR SWIA201333647

- Difficulty date: May 14, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 32,450 hours, 46,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR FWD ACTUATOR SUPPORT BRACKET HAS LOOSE FASTENERS AND IS CAUSING AN OIL CAN EFFECT ON FUSELAGE SKIN. (C-CHECK) REMOVED LOOSE HI-LOKS AT FWD PASSENGER DOOR ACTUATOR SUPPORT BRACKET AND INSTALLED NEXT AVAILABLE DIAMETER SIZE TO ELIMINATE ANY EXTRA FLEX IAW SRM.
